# SDR DALA2025070705001

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N922DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64886
- Aircraft time: 18,897 hours, 7,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7229184) EMERGENCY LIGHTS OUT AT R1 DOOR AND FIRST CLASS SEATS. REMOVED AND REPLACED M2816 BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
